MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE METAL OUTER SHEATH

KARL STORZ SE & CO. KG CLICKLINE METAL OUTER SHEATH
Model Number 33300M
Medical Device Problem Codes Material Fragmentation (1261); Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clickline metal outer sheath tubes are very rigid which have caused breakage below the joint.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Instrument broke during gastric bypass procedure; the surgeon informed the nurse circulating in the room that the instrument was broken.The nurse collected the broken pieces and she asked the reprocessing team leader nurse to note the equipment breakdown.All the pieces of the instrument have been recovered.There was a five-minute delay in the procedure.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The affected device will be forwarded to the manufacturing site for investigation.Should relevant additional information.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Correction is provided in section g2.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
During the investigation, deviations in the adhesive bond and an unusual breakage point were identified.These anomalies indicate that the product was either used outside the intended specifications or handled improperly.The location of the break in the assembled state does not indicate a material or design defect but rather suggests external influences or tampering that are not part of the regular manufacturing process.The analysis did not reveal any indications of errors in connection with the labeling, the device itself, or its history.All production-related quality controls were passed successfully, and no deviations were found in the manufacturing records.The labeling was complete and contained all relevant instructions and warnings.An evaluation of the complaint history also revealed no accumulation of similar cases[?]no trend or systematic cause could be identified.The available findings rule out a production error.Rather, the results indicate improper handling or external influences by the user.This event is filed under internal complaint id_(b)(4).

Brand Name
CLICKLINE METAL OUTER SHEATH
Common Device Name
CLICKLINE METAL OUTER SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo 
4242188247
MDR Report Key21265993
Report Number9610617-2025-00071
Device Sequence Number3627580
Product Code GCJ
UDI-Device Identifier04048551133965
UDI-Public04048551133965
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33300M
Device Catalogue Number33300M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer01/31/2025
Not provided
05/07/2025
08/07/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/04/2025
04/21/2025
05/08/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown